# SDR ASAA2018120327203

- Difficulty date: December 3, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 13,865 hours, 4,569 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 174XHP
- Condition: Inoperative
- Location: Cockpit
- Part time: 35,569 hours, 13,875 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE LIGHT BURNED OUT IN AUTOPILOT A CMD SWITCH ON GLARESHIELD. GROUNDED - YES. VERIFIED - REF AMM 22-11-34, REMOVED/REPLACED MCP. ALL REQ'D REPLACEMENT TESTS AND LLM MAINT. TESTS GOOD. GROUND VERIFICATION TESTS GOOD.
